Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Difficulty in getting hard erections, reduction in sex drive. Taking steroids for body building, addicted to masturbation. Help?

Hi Dr I have been using Steroids for bodybuilding for 4 months straight. Beside i masterbait since 15 years old two times a day now I am 27 years old. I m having hard time to have hard erection and frequient erections after I had the sreriods my sex drive is not how it use to be lower than before. I stoped taking steroids since 4 months now The steroids I used are: Parabolin-E Trenbolone Enanthate Retarden Testosterone enanthate Equipbolin Bolden Undeclynate Femara Letrozole Cypionax Testosterone Cypionate Clenbutaplex Clenbterol Hydrochloride Testobolin Testosterone Blend Bolden M250 Boldenone Undecylenate Tren-E Trenbolone Enanthate Parabolan Acethate - LA Pharma 2pcs Proponate - Thailand 4pcs Winstrol RWR/ LaPharma Animal 2pcs Boldenone - Alpha Pharma 2pcs Clenbuterool - La Pharma 1pc Testosterone Enanthate - Iran 2pcs Anavar - La Pharma 2pcs Halotestln - La Pharma or Keifie 1pc GH Denmark Please help and advice. regards
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
problem of erectile dysfunction mostly due to over dosesof medicines that you have been taking for body building.
Please consult qualified Urologist for clinical evaluation and detail investigations to find out the route cause of your problem and further treatment.

Possibility of hormonal deficiency(Testosterone) due to side effects of steroids has to be ruled out .

As regards frequent masturbation it can not be a cause of your problem of Erectile Dysfunction.

Dr.Patil.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor